Select Publications

Journal articles

Fan Y; de Micheaux PL; Penev S; Salopek D, 2017, 'Multivariate nonparametric test of independence', Journal of Multivariate Analysis, vol. 153, pp. 189 - 210,

Brzezniak Z; Van neerven J; Salopek DM, 2012, 'Stochastic evolution equations driven by Liouville fractional Brownian motion', Czechoslovak Mathematical Journal, vol. 62, pp. 1 - 27,

Xiong J; Wong A; Salopek DM, 2005, 'Saddlepoint approximations to option price in a general equilibrium model', Statistics and Probability Letters, vol. 71, pp. 361 - 369,

Hu YZ; Salopek DM; Oksendal B, 2005, 'Weighted local time for fractional Brownian motion and applications tofinance', Stochastic Analysis and Applications, vol. 23, pp. 15 - 30,

Salopek DM, 2002, 'A new class of nearly self-financing strategies', Statistics and Probability Letters, vol. 56, pp. 69 - 75,

Salopek DM, 1998, 'Tolerance to arbitrage', Stochastic Processes and their Applications, vol. 76, pp. 217 - 230,

Back to profile page

ORCID as entered in ROS